# SDR P5CA2011100700484

- Difficulty date: October 7, 2011
- Submitted: October 7, 2011
- Operation: Air carrier
- Aircraft: N451PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30809
- Aircraft time: 47,181 hours, 7,713 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXFOLIATION CORROSION (LEVEL 2) WAS FOUND ON DOUBLER ON LOWER FUSELAGE SKIN AROUND WATER FILL CONNECTION AT BS 983, RBL 17.  AFFECTED DOUBLER WAS REPLACED AS PER EI T2011P53B-2052.
